# SDR 95ZZZW735

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- System (JASC): 7932 · Engine Oil Quantity
- Part: Connector
- Part number: 8DJ130KWA1
- Condition: Shorted
- Location: Ctr Instr Panel
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - DURING LANDING, SMOKE AND ELECTRICAL ODOR EMITTED FROM CENTER INSTRUMENT PANEL.  FOUND LEFT ENGINE OIL QUANTITY INDICATOR CONNECTOR SHORTED, MFG P/N 8DJ130KWA1.  REPLACED OIL QUANTITY INDICATOR AND OPERATION CHECKED NORMAL.
